# SDR ZZDA2010383

- Difficulty date: August 19, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 19 E-PATH LIGHTS INOPERATIVE.  REPAIRED BROKEN WIRE AT SEAT QUICK-DISCONNECT CONNECTOR IAW SWPM 20-31-31, SWPM 20-10-05.  OPS CHECK OF EMERGENCY LIGHTING SYSTEM NORMAL IAW 33-51-00.
